# SDR YENA2022031600245

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 090
- Aircraft time: 38,104 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING: CORROSION IN FINGER PLATE-CTLIII, AL IN AFT CARGO DOOR CUTOUT STRUCTURE LOCATED IN STRG 27R, BETWEEN FR 77 AND FR 78; CORROSION IN FINGER PLATE-CTL III, AT AFT CARGO DOOR CUTOUT STRUCTURE LOCATED IN STGR 27R BETWEEN FR 77 AND FR 78 WAS REMOVED AND EVALUATED, THEREFORE IT IS OUT LIMITS, FINGER PLATE WAS REPLACED FOR ONE NEW PER EMB 190 SRM 51-43-03, ALL WORK ACCOMPLISHED ON NR 00071, (CLASSIFIED AS A MAJOR REPAIR)
